Deterministic permutation routing on meshes

Bogdan S. Chlebus, Michael Kaufmann, Jop F. Sibeyn

Research output: Chapter in Book/Report/Conference proceedingConference contribution

10 Scopus citations

Abstract

We present new deterministic algorithms for routing permutations on a two-dimensional n×n MIMD mesh. One algorithm runs in the optimal time 2·n-2, while the maximal number of packets stored in a processing unit is bounded to 81. Another algorithm runs in near-optimal time, 2·n+O(1), and has maximal queue length only 31.

Original languageEnglish (US)
Title of host publicationProceedings of the 5th IEEE Symposium on Parallel and Distributed Processing
Editors Anon
PublisherPubl by IEEE
Pages814-821
Number of pages8
ISBN (Print)081864222X
Publication statusPublished - Dec 1 1993
Externally publishedYes
EventProceedings of the 5th IEEE Symposium on Parallel and Distributed Processing - Dallas, TX, USA
Duration: Dec 1 1993Dec 4 1993

Publication series

NameProceedings of the 5th IEEE Symposium on Parallel and Distributed Processing

Conference

ConferenceProceedings of the 5th IEEE Symposium on Parallel and Distributed Processing
CityDallas, TX, USA
Period12/1/9312/4/93

ASJC Scopus subject areas

  • Engineering(all)

Cite this

Chlebus, B. S., Kaufmann, M., & Sibeyn, J. F. (1993). Deterministic permutation routing on meshes. In Anon (Ed.), Proceedings of the 5th IEEE Symposium on Parallel and Distributed Processing (pp. 814-821). (Proceedings of the 5th IEEE Symposium on Parallel and Distributed Processing). Publ by IEEE.